Publications of the Research Institute for Mathematical Sciences

Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 31, Issue 2, 1995

Euler-Poincaré Characteristic and Polynomial Representations of Iwahori-Hecke Algebras
GĂ©rard H. E. Duchamp, Daniel Krob, Alain Lascoux, Bernard Leclerc, Thomas Scharf and Jean-Yves Thibon
pp. 179–201
Abstract | Full-Text PDF (2433 KB) | Metadata

The Eisenstein Quotient of the Jacobian Variety of a Drinfeld Modular Curve
Akio Tamagawa
pp. 203–246
Abstract | Full-Text PDF (3658 KB) | Metadata

Action-angle Maps and Scattering Theory for Some Finite-dimensional Integrable Systems. III. Sutherland Type Systems and their Duals
Simon N. M. Ruijsenaars
pp. 247–353
Abstract | Full-Text PDF (8841 KB) | Metadata